Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 347, NWS Jackson, MS

July 13, 2007Sharkey County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 13, 2007, 3:22 PM CDT for Sharkey County, Mississippi. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2007, 3:22 PM CDT (20:22 UTC)
Expired
Jul 13, 2007, 3:45 PM CDT
In force
23 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Sharkey County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 98 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.4 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2007-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 317 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2007-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
317 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
711 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 132022
SVRJAN
MSC125-132045-
/O.NEW.KJAN.SV.W.0347.070713T2022Z-070713T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
322 PM CDT FRI JUL 13 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI...

* UNTIL 345 PM CDT

* AT 322 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF HOLLY
  BLUFF...OR ABOUT 7 MILES NORTH OF VALLEY PARK...AND MOVING EAST AT
  25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES SOUTH OF HOLLY BLUFF BY 335 PM CDT...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3288 9093 3268 9096 3267 9071 3281 9070

$$

BANNAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 10:25 AM CDT, 4 hours 57 minutes earlier.

Area forecast discussion, Jul 13, 10:25 AM CDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1025 AM CDT FRI JUL 13 2007

LATEST SATELLITE IMAGERY SHOWS AN MCS...MOVING SOUTHEAST OVER
ARKANSAS...WHICH WILL AFFECT OUR REGION FOR THIS AFTERNOON.
WE STILL ARE HAVING A SERIES OF UPPER LEVEL DISTURBANCES MOVE
THROUGH THE REGION WITH THE WEAK SURFACE BOUNDARY. AREA RADARS
WERE SHOWING SOME SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
ACROSS SOUTHEAST ARKANSAS INTO CENTRAL MISSISSIPPI. EXPECT ANOTHER
ACTIVE AFTERNOON AS CONVECTION WILL INCREASE IN COVERAGE FROM THE
NORTHWEST. HAVE ADJUSTED GRIDS FOR HIGHER AFTERNOON POPS. SHOULD
GET ANOTHER 850 THETA RIDGE (335-340K) DEVELOPING OVER THE REGION
FOR THIS AFTERNOON. PWATS WILL BE INCREASING TO A LITTLE OVER 2
INCHES. 850 MB AND 500 MB WINDS WILL BE AROUND 10 TO 20 KNOTS.  SO
EXPECT ANOTHER UPPER LEVEL DISTURBANCE TO PUSH ALONG THE BOUNDARY
AND HELP TO DEVELOP SHOWERS AND THUNDERSTORMS ACROSS THE REGION. SO
WITH THE BOUNDARY AROUND STRONG TO POSSIBLY SEVERE THUNDERSTORMS
WILL NOT BE OUT OF THE QUESTION FOR THIS AFTERNOON AND EVENING.

ADJUSTED AFTERNOON HIGHS SLIGHTLY FROM THE UPPER 80S TO LOWER 90S.
MADE SOME SLIGHT ADJUSTMENTS TO CLOUD COVER BASES ON PRESENT TRENDS.
INCREASED AFTERNOON POPS BASED ON APPROACHING MCS./17/

.AVIATION..WILL MAINTAIN THE SHRA VCTS AT ALL SITES IN THE AFTERNOON
WITH A TEMPO 2SM IN HEAVY RAIN AND THUNDERSTORMS. CLOUD HEIGHTS SHOULD REMAIN
ABOVE 3KFT THROUGH THE AFTERNOON...EXCEPT IN THUNDERSTORMS WHERE
MVFR CIGS WILL DEVELOP. WILL ADD A TEMPO GROUP OVERNIGHT FOR LOW
CLOUDS AND FOG. THE RAIN SHOULD DIMINISH IN THE EVENING AT MOST
SITES...SO WILL REMOVE AROUND 4Z. WILL CONTINUE AT HBG THROUGH 6Z.
WILL TRY TO SHOW RAIN BEGINNING AROUND 11Z FOR GLH...GWO...WITH RAIN
DEVELOPING EARLY AGAIN SATURDAY. THE PATCHY FOG SHOULD BURN OFF BY
13-14Z. OTHERWISE WILL PUT IN SHRA WITH SOME VCTS IN THE TAFS FOR
SATURDAY MORNING. THERE MAY BE SOME PATCHY IFR CEILINGS EARLY IN THE
MORNING...WHICH SHOULD BECOME VFR BY 15Z. /17/

&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON       90  71  88  70 /  58  32  57  61
MERIDIAN      89  70  88  70 /  48  51  56  60
VICKSBURG     92  71  88  71 /  61  37  59  62
HATTIESBURG   90  71  87  70 /  48  52  69  57
NATCHEZ       92  71  86  70 /  59  29  71  56
GREENVILLE    91  70  90  71 /  59  45  50  48
GREENWOOD     89  70  88  71 /  58  28  47  44

&&

.PREVIOUS DISCUSSION...447 AM CDT FRI JUL 13 2007

.SHORT TERM...
DID NOT MAKE ANY MAJOR CHANGES TO THE SHORT TERM FORECAST. THE RUC
SHOWS A WAVE MOVING THROUGH AREA AROUND 850MB...SUSTAINING A FEW
THUNDERSTORMS FOR THE NORTHWEST ZONES. THETA E VALUES WERE NOT
MAXED...BUT THERE WAS A DECENT AREA DOWN TO INTO THE SECOND TIER OF
COUNTIES. LOOKING FOR THE STORMS TO TAPER OFF BEFORE REACHING
INTERSTATE 20. THE BOUNDARY WAS ALSO SINKING SOUTH. THE NAM HAS
CONVECTION DEVELOPING AROUND 15Z...SO STORMS WILL GET STARTED A
LITTLE EARLY TODAY. FIGURE A LITTLE SUNSHINE ALONG THE BOUNDARY WILL
LEAD TO EARLIER DEVELOPMENT. GUIDANCE CAME IN WITH COOLER TEMPS...SO
RAIN STARTING BY MID MORNING SHOULD GO ALONG WITH COOLER VALUES.
EXPECTING MOST OF THE CWA TO GET SOME RAIN TODAY...SO MAINTAINED
LIKELY POPS IN THE AFTERNOON. ANOTHER WAVE SHOULD MOVE ALONG THE SLOW
MOVING BOUNDARY THIS AFTERNOON. THE NAM SHOWS THE BOUNDARY CONTINUE
TO MOVE TOWARD THE COAST AND MUCH OF THE RAIN ENDING BY MIDNIGHT.
HOWEVER...THE NEXT WAVE SEEMS TO MOVE IN EARLY...SO MAINTAINED
CHANCE POP FOR THE WEST AND SLIGHT CHANCE FOR THE EAST OVERNIGHT.
BOTH MODELS SHOW THE MAIN UPPER SHORTWAVE MOVING SOUTHEAST THROUGH
TEXAS AND GRADUALLY MOVING EAST. THE NEXT FRONT WAS MOVING SOUTH
THROUGH THE MIDWEST...SO NOT SURE WHAT WILL PUSH BOUNDARY BACK NORTH
AND BRING RAINFALL NORTH OF 20 ON SATURDAY. THERE WAS A WEAK SURFACE
FEATURE MOVING ACROSS THE AREA WHICH MAY PUSH THE BOUNDARY AND
MOISTURE NORTH TOWARD 20 IN THE EVENING. GUIDANCE CAME IN WITH LIKELY
POPS FOR THE CENTRAL SECTIONS OF THE CWA...SO MAINTAINED. THE MODELS
HAVE BOUNCED AROUND WITH THE SOLUTION FOR SATURDAY A FEW TIMES. FOR
NOW WILL GO WITH BOUNDARY MOVING NORTH TO I-20 AND BEING THE FOCUS
FOR SHOWER AND THUNDERSTORM DEVELOPMENT THROUGH SATURDAY NIGHT.
MAINTAINED SEVERE WORDING FOR TODAY AND SATURDAY IN THE HWO. THE
CONDITIONS HAVE NOT CHANGED OVER THE PAST FEW DAYS. FLOW ALOFT
REMAINS FROM 15 TO 25 KTS...LAPSE RATES WERE DECENT AND THERE WAS
INSTABILITY AVAILABLE. PW VALUES REMAIN ABOVE 2 INCHES ACROSS THE
AREA. WILL NOT PINPOINT ANY SPECIFIC AREAS FOR SEVERE. AS THE FRONT
SINKS SOUTH IN THE AFTERNOON...STRONG TO ISOLATED SEVERE STORMS WILL
BE POSSIBLE ANYWHERE IN THE CWA.

.LONG TERM...
A BROAD UPPER TROUGH REMAINS PERCHED ACROSS THE REGION SUNDAY WITH
THE ASSOCIATED UPPER LOW CENTERED OVER TEXAS. THE AIR MASS REMAINS
UNSTABLE WITH CAPE VALUES ABOVE 4000 AND HEALTHY OMEGA ACROSS MUCH
OF THE FORECAST AREA AS A SHORTWAVE LIFTS INTO SRN ZONES. WILL
FOLLOW MOS AND KEEP CHANCE POPS FOR SUNDAY NIGHT DUE TO A SHORTWAVE
THAT LIFTS NWD SUNDAY EVENING. 500 MB HEIGHTS BEGIN TO INCREASE FROM
THE EAST MONDAY. LAPSE RATES WILL BE HEALTHY DURING THE AFTERNOON
WITH 15-20 KTS OF MID LEVEL FLOW TO MAINTAIN THE CHANCE OF RAIN.
CONVECTION WILL BECOME MORE DIURNALLY DRIVEN AS RIDGING BEGINS TO
LIMIT FORCING AND MOISTURE BEGINS TO DRY AT MID LEVELS. CUT MOS POPS
TO SLIGHT CHANCE FOR MONDAY NIGHT TO ACCOUNT FOR THIS. HEIGHTS
CONTINUE TO INCREASE TUESDAY AS RIDGING DEVELOPS OVER THE SERN U.S.
AND FLOW BECOMES ANTICYCLONIC AT LOWER LEVELS. UPPER RIDGING
CONTINUES TO INCREASE THROUGH THURSDAY WITH LIGHT FLOW ACROSS THE
REGION. THE AIR MASS REMAINS UNSTABLE THROUGH THE PERIOD. CAPE
VALUES ARE FORECAST ABOVE 6000 OVER MUCH OF THE FORECAST AREA
THURSDAY AFTERNOON BUT FORCING WILL BE LIMITED WITH THE PRIMARY
FOCUS FOR AFTERNOON CONVECTION ASSOCIATED WITH A POSSIBLE SEABREEZE
LATER IN THE DAY. WILL SEE AFTERNOON TEMPERATURES GRADUALLY WARMING
THROUGH THE EXTENDED PERIOD DUE TO INCREASING HEIGHTS AND SLIGHT
DRYING IN MID LEVELS OF THE ATMOSPHERE.

&&

.AVIATION...
LOW CLOUDS WERE DEVELOPING IN A FEW SPOTS THIS MORNING...EXPECTING
THE CLOUDS TO LIFT BY 12 OR 13Z. THERE WAS ALSO SOME PATCHY FOG
AROUND THAT SHOULD ALSO LIFT BY 13Z. THE AREA OF SHOWERS AND
THUNDERSTORMS MOVING SOUTH WILL LIKELY MOVE INTO JAN BY 12Z. WILL ADD
A SHORT PERIOD OF RA AND BR WITH VCTS...MUCH OF THE THUNDERSTORM
ACTIVITY WAS DIMINISHING. WILL MAINTAIN THE SHRA VCTS AT ALL SITES IN
THE AFTERNOON. CLOUD HEIGHTS SHOULD REMAIN ABOVE 3KFT THROUGH THE
PERIOD. MAY ADD A TEMPO GROUP OVERNIGHT FOR LOW CLOUDS AND FOG. HEAVY
RAIN THROUGH THE AFTERNOON MAY REDUCE VISIBILITIES TO 2 MILES OR
LESS...BUT WILL KEEP IN THE TEMPO GROUP AT THIS POINT. THE RAIN
SHOULD DIMINISH IN THE EVENING AT MOST SITES...SO WILL REMOVE AROUND
3Z. WILL CONTINUE AT HBG THROUGH 6Z. WILL TRY TO SHOW RAIN BEGINNING
AROUND 11Z FOR GLH...GWO...WITH RAIN DEVELOPING EARLY AGAIN SATURDAY.

&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Jul 13, 3:14 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
314 PM CDT FRI JUL 13 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
142015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
314 PM CDT FRI JUL 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND SATURDAY
A SERIES OF UPPER LEVEL DISTURBANCES WILL CONTINUE TO SHIFT EAST
ACROSS THE AREA LATE THIS AFTERNOON AND INTO TONIGHT ALONG A WEAK
BOUNDARY. THESE DISTURBANCES...COMBINED WITH INSTABILITY...RICH LOW
LEVEL MOISTURE...SOME WIND SHEAR DYNAMICS...AND DAYTIME HEATING WILL
PROVIDE GOOD COVERAGE FOR SHOWERS AND THUNDERSTORMS WITH SOME OF THE
STORMS BECOMING STRONG TO SEVERE LATE THIS AFTERNOON AND CONTINUING
INTO TONIGHT AND ON SATURDAY. THE PRIMARY CONCERNS WITH THE STORMS OR
STORM CLUSTERS WILL BE LOCALLY HEAVY DOWNPOURS...FREQUENT
LIGHTNING...AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY
MORE UPPER LEVEL IMPULSES WILL MOVE ALONG THE STALLED BOUNDARY INTO
SATURDAY NIGHT. THE ATMOSPHERIC CONDITIONS WILL REMAIN SIMILAR TO
THOSE OF PREVIOUS DAYS. THE AIRMASS OVER THE REGION WILL REMAIN VERY
MOISTURE AND UNSTABLE. AS THE DISTURBANCES MOVE THROUGH THE MOIST AND
UNSTABLE AIR...MORE THUNDERSTORMS WILL DEVELOP. A FEW STRONG TO
SEVERE THUNDERSTORMS WILL BE POSSIBLE SATURDAY NIGHT. DAMAGING WIND
GUSTS WILL BE THE PRIMARY CONCERN WITH THE STORMS. PERIODS OF HEAVY
RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES WILL ALSO BE
LIKELY. THE PONDING OF WATER ON ROADWAYS AND IN OTHER LOW LYING AREAS
MAY OCCUR.

FROM SUNDAY THROUGH NEXT FRIDAY...THE PROBABILITY OF HAZARDOUS
WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY
MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE
NEEDED TONIGHT AND AGAIN ON SATURDAY. OTHERWISE...ACTIVATION IS NOT
EXPECTED THROUGH NEXT FRIDAY JULY 20TH.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

19

In the hours before

Local storm report, Jul 13, 2:09 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
209 PM CDT FRI JUL 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     TSTM WND DMG     OAK VALE                31.44N 89.96W
07/12/2007                   LAWRENCE           MS   POST OFFICE

            STRONG WINDS WITH LIMBS DOWN IN SOUTHEAST LAWRENCE COUNTY

&&

GERARD
Local storm report, Jul 13, 2:10 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
210 PM CDT FRI JUL 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     OAK VALE                31.44N 89.96W
07/12/2007                   LAWRENCE           MS   POST OFFICE

            STRONG WINDS WITH LIMBS DOWN IN SOUTHEAST LAWRENCE COUNTY

&&

GERARD
Special weather statement, Jul 13, 2:41 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
241 PM CDT FRI JUL 13 2007

LAZ016-132030-
MADISON LA-
241 PM CDT FRI JUL 13 2007

...STRONG THUNDERSTORM OVER MADISON PARISH...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 11 MILES SOUTHWEST OF TALLULAH AT 241 PM CDT...MOVING
SOUTHEAST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN MADISON PARISH...INCLUDING THE CITY OF TALLULAH...SHOULD
MONITOR THIS STORM CLOSELY.

BANNAN
Special weather statement, Jul 13, 2:53 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
253 PM CDT FRI JUL 13 2007

LAZ025-132100-
TENSAS LA-
253 PM CDT FRI JUL 13 2007

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES EAST OF COOTER POINT AT 253 PM CDT...MOVING SOUTHEAST
AT 10 MPH. THIS STORM MAY ALSO PRODUCE SOME PEA SIZE HAIL.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN TENSAS PARISH SHOULD MONITOR THIS STORM CLOSELY.

MRM
Local storm report, Jul 13, 2:58 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
258 PM CDT FRI JUL 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     TSTM WND DMG     BEEKMAN                 32.92N 91.88W
07/13/2007                   MOREHOUSE          LA   LAW ENFORCEMENT

            TREES DOWN. REPORTED BY MOREHOUSE PARISH SO.

&&

GERARD
Special weather statement, Jul 13, 3:15 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
315 PM CDT FRI JUL 13 2007

MSZ041-132100-
SHARKEY MS-
315 PM CDT FRI JUL 13 2007

...A LINE OF STRONG STORMS OVER SHARKEY COUNTY...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 3 MILES SOUTHWEST OF NITTA YUMA TO 16 MILES
SOUTH OF ROLLING FORK AT 315 PM CDT...MOVING SOUTHEAST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN SHARKEY COUNTY...INCLUDING THE CITY OF ROLLING FORK...
SHOULD MONITOR THESE STORMS CLOSELY.

BANNAN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 2:17 PM CDTSevere Thunderstorm WarningJANIssaquena, Washington73 min
Jul 13, 3:36 PM CDTSevere Thunderstorm WarningJANYazoo39 min
Jul 13, 3:42 PM CDTSevere Thunderstorm WarningJANHinds, Warren80 min
Jul 13, 3:54 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah51 min
Jul 13, 4:05 PM CDTSevere Thunderstorm WarningJANMadison40 min
Jul 13, 4:31 PM CDTSevere Thunderstorm WarningJANCopiah, Simpson44 min
Jul 13, 4:42 PM CDTSevere Thunderstorm WarningJANMadison, Rankin49 min
Jul 13, 4:54 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence51 min
Jul 13, 4:56 PM CDTSevere Thunderstorm WarningJANAdams, Franklin27 min
Jul 13, 5:38 PM CDTSevere Thunderstorm WarningJANForrest32 min
Jul 13, 5:56 PM CDTSevere Thunderstorm WarningJANLamar24 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.